# SDR CA111011009

- Difficulty date: October 7, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 139321003
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) CAPTAIN WINDSHIELD SHATTERED DURING CRUISE.
